Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A zero-one property of mixing sequences of events

Author: L. Sucheston
Journal: Bull. Amer. Math. Soc. 68 (1962), 330-332
MathSciNet review: 0143235
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 2. V. A. Rokhlin, New progress in the theory of transformations with invariant measure, Uspehi Mat. Nauk (1960), English translation published by the London Math. Soc.
  • 3. A. Rényi, On mixing sequences of sets, Acta Math. Acad. Sci. Hungar. 9 (1958), 215-228. MR 98161
  • 4. E. S. Andersen and B. Jessen, Some limit theorems on set-functions, Danske Vid. Selsk. Mat.-Fys. Medd. 25 (1948). MR 28376
  • 5. J. H. Abbott and R. J. Blum, On a theorem of Rényi concerning mixing sequences of sets, Ann. Math. Statist. 32 (1961), 257-260. MR 119236
  • 6. A. Rényi and P. Révész, On mixing sequences of random variables, Acta Math. Acad. Sci. Hungar. 9 (1958), 389-393. MR 121849

Additional Information


American Mathematical Society